数学与物理学院
导师信息
您现在的位置:首页 > 导师信息

王 明

 

王明

男,198612月生,汉族,湖北监利人,副教授,硕士生导师,主要从事偏微分方程理论研究. 两次入选“地大学者”,两次获得教职工象棋比赛亚军.

欢迎关注以下主页:

http://www.researchgate.net/profile/Ming_Wang20

 

学习与工作经历

2004.9——2008.7 华中科技大学,数学与统计学院,本科

2008.9——2013.7 华中科技大学,数学与统计学院,博士

2013.7——2013.12 讲师,中国地质大学(武汉)数理学院

2014.1——2016.12 特任副教授,中国地质大学(武汉)数理学院

2017.1——至今 副教授,中国地质大学(武汉)数理学院

 

科研项目(主持)

l 空间中临界Surface Quasi-geostrophic方程的全局吸引子及其分形维数,国家自然科学基金数学天元基金,2015.1-2015.12

l 部分数据的电阻抗技术原理研究,湖北省自然科学基金,2017.1-2018.12

l 部分耗散KdV方程的动力学行为与定量唯一延拓性,11701535,国家自然科学基金青年基金,2018.1-2020.12

l 无界域中弱耗散方程解的长时间行为研究,中央高校新青年启动基金,2014.1-2015.12

l 高阶薛定谔算子的相关问题研究,杰出人才培育基金,2015.1-2016.12.

 

研究兴趣

目前感兴趣的领域为:

l 定量唯一延拓性

l 色散与耗散偏微分方程的适定性与不适定性

l 无穷维动力系统

l 高阶薛定谔算子的相关问题

 

发表论文(SCI)

[16]G. Wang, M. Wang, Y. Zhang, Observability and unique continuation inequalities for the Schrodinger equation, Journal of the European Mathematical Society(JEMS), 2017 - 07, in press.

[15]Y. Guo, M. Wang, Regular attractor for damped KdV-Burgers equations on RMathematical Methods in the Applied Sciences7 August 2017 online.

[14]M. Wang, J. DuanExistence and regularity of a linear nonlocal Fokker–Planck equation with growing drift. Journal of Mathematical Analysis and Applications, 2017, 449(1): 228-243.

[13]M. Wang, Sharp global well-posedness of the BBM equation in L^p type Sobolev spaces, Discrete Continuous Dynamical Systems - Series A, Volume 36, Number 10, October 2016 pp. 5763—5788.

[12] S. Huang, M. Wang, Q. Zheng, Quantitative uniqueness of some higher order elliptic equations, Journal of Mathematical Analysis and Applications444 (2016) 326—339.

[11]M. Wang, J. Duan, Smooth solution of a nonlocal Fokker–Planck equation associated with stochastic systems with Levy noise, Applied Mathematics Letters 58 (2016) 172–177.

[10]M. Wang, Long time behavior of a damped generalized BBM equation in low regularity spaces, Mathematical Methods in the Applied Sciences, 2015384852-4866.

[9]Y. Guo, M. Wang, Y. Tang, Higher regularity of global attractor for a damped Benjamin–Bona–Mahony equation on R, Applicable Analysis: An International Journal, 2015949):1766-178.

[8]M. Wang, Global attractor for weakly damped gKdV equations in higher sobolev spaces, Discrete Continuous Dynamical Systems - Series A, Volume 35, Number 8, August 2015, 3799 -- 3825.

[7]Y. Guo M. WangY. Tang Higher regularity of global attractors of a weakly dissipative fractional Korteweg de Vries equationJournal of Mathematical Physics201556122702

[6]M. Wang, Y. Tang, Long time dynamics of 2D quasi-geostrophic equations with damping in L^p, Journal of Mathematical Analysis and Applications, 412 (2014) 866 -- 877.

[5] M. Wang, Long time dynamics for damped Benjamin-Bona-Mahony Equation in low regularity spaces, Nonlinear Analysis Series A: Theory, Methods Applications, 105 (2014) 134 -- 144.

[4]M. Wang, Y. Tang, Attractors in H^2 and L^{2p-2} for reaction diffusion equations on unbounded domains, Communications on Pure and Applied Analysis, vol. 12 March (2013) 1111 -- 1121.

[3]M. Wang, Y. Tang, On dimension of the global attractor for 2D quasi-geostrophic equations, Nonlinear Analysis Series B: Real World Applications, 14 (2013) 1887 -- 1895.

[2]M. Wang, D. Li, C. Zhang, Y. Tang, Long time behavior of solutions of gKdV equations, Journal of Mathematical Analysis and Applications, 390 (2012) 136 -- 150.

[1] W. Gu, M. Wang, D. Li, Stepsize Restrictions for Nonlinear Stability Properties of Neutral Delay Differential Equations, Hindawi Publishing Corporation Abstract and Applied AnalysisVolume 2014, Article ID 304071, 7 pages http://dx.doi.org/10.1155/2014/304071

 

联系方式

Email: mwangcug@outlook.com

QQ:453288185

           

Copyright 2013-2017  中国地质大学(武汉)数理学院  版权所有  Tel:027-67883091 E-mail:slyb@cug.edu.cn  湖北省武汉市洪山区鲁磨路388号 邮编:430074